# SDR GTIA040115

- Difficulty date: January 7, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT ELEVATOR INBOARD FORWARD EDGE SKIN CRACKED.  FABRICATED LEFT ELEVATOR INBOARD FORWARD SKIN.  INSTALLED FABRICATED SKIN.  (M)
